Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

Dark urine and trenbolone

Haychal

New member
Registered
I have started my first trenbolone cycle, and my urine got really dark – like rust color. I do drink a lot of water – around 2 gallons per day, so I don't think this has to do with hydration. My kidneys don't hurt either. What is happening, and how can I stop it – this is freaking me out!
 
Has something to do with the makeup of the drug itself I believe. Check out the profile on tren on evolutionary.org

Sent from my SM-G955U using Tapatalk
 
That is a normal thing with trenbolone. It will taint the urine with its metabolites, which have this color. So there is nothing to be concerned about, and that is not harmful. If you want to, you can use N2Guard – it will support the kidneys, and will help it filter the liquids a bit better.
 
I have started my first trenbolone cycle, and my urine got really dark – like rust color. I do drink a lot of water – around 2 gallons per day, so I don't think this has to do with hydration. My kidneys don't hurt either. What is happening, and how can I stop it – this is freaking me out!

Don't Freak Out ~ this may be nothing.

Check under your Last Rib on the Right Side, does it Hurt when you Push in.
Also check under your Tongue, and the Corners of your Eyes, do they look Yellow (you may want to have someone else look, as you need to pull your Eyelid down, and look away).

One Caveat ~ some peoples Eyes look yellow in the corners (it's natural), but you won't have Yellow under the Tongue.
If you have one, you'll have the other, if you are getting Jaundice......................... JP
P.S.
Dark Urine is one of the signs of your Liver becoming Jaundiced.
But again, it could be the Tren.
 
I have started my first trenbolone cycle, and my urine got really dark – like rust color. I do drink a lot of water – around 2 gallons per day, so I don't think this has to do with hydration. My kidneys don't hurt either. What is happening, and how can I stop it – this is freaking me out!

That has happened to me just about every time I have ran Tren. It's harmless. You're fine.
 
its just the metabolites from tren being pissed out

no different than leaking oily brown stuff when you sweat.. the body is excreting out the oil
 
Trenbolone is known for being a very hard steroid on the kidneys. Don't get me wrong - tren is a great steroid, but also very hard on the body.

I am not trying to plug supplements but the exact reason n2guard was developed was to keep steroid users healthy while on a steroid cycle. I would pick up a couple bottles and use it throughout your steroid cycle. It really does work and it's a great product.
 
This can happen to some guys on tren. Personally I did not have this effect and I only drink around 1 gallon per day.

If you start to feel any pain in your kidneys then obviously go get it checked out.
 
its just the metabolites from tren being pissed out

no different than leaking oily brown stuff when you sweat.. the body is excreting out the oil

Is it a joke with the oil, or this is really the metabolites being pissed out?
 
Is it a joke with the oil, or this is really the metabolites being pissed out?

no man it is true

my ex used to bitch to me cause my side of the bed sheet would turn brownish from the oil secreting out. she thought i wasn't showering lol. i had to explain to her it was the oil leaking out.
 
Back
Top Bottom